On solutions of IHPT equations on tangent bundles with the metric II + III

Tarakci Ö., Gezer A., Salimov A. A.

Mathematical and Computer Modelling, vol.50, no.7-8, pp.953-958, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 7-8
  • Publication Date: 2009
  • Doi Number: 10.1016/j.mcm.2008.04.001
  • Journal Name: Mathematical and Computer Modelling
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.953-958
  • Keywords: Almost complex structure, The metric II plus III, Infinitesimal holomorphically projective transformations, TENSOR FIELDS, PROLONGATIONS, CONNECTIONS
  • Ataturk University Affiliated: Yes


The main purpose of the present paper is to determine the most general IHPT (Infinitesimal Holomorphically Projective Transformation) on T (Mn) with respect to a Levi-Civita connection of the metric II+III and adapted almost complex structure. Moreover, if T (Mn) admits a non-affine infinitesimal holomorphically projective transformation, then Mn and T (Mn) are locally flat. © 2008 Elsevier Ltd. All rights reserved.